12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Infinitesimal rigidity for non-Euclidean bar-jo...
View graph of relations

« Back

Infinitesimal rigidity for non-Euclidean bar-joint frameworks

Research output: Contribution to journalJournal article

Published

Journal publication date2014
JournalBulletin of the London Mathematical Society
Journal number4
Volume46
Number of pages13
Pages685-697
Original languageEnglish

Abstract

The minimal innitesimal rigidity of bar-joint frameworks in the non-Euclidean spaces (R2, ||.||q) are characterised in terms of (2,2)-tight graphs. Specifically, a generically placed bar-joint framework (G,p) in the plane is minimally infinitesimally rigid with respect to a non-Euclidean lq norm if and only if the underlying graph G = (V,E) contains 2|V|-2 edges and every subgraph H = (V (H),E(H)) contains at most 2|V(H)|-2 edges.